# SDR 98ZZZX462

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 369H4233
- Condition: Defective
- Location: Engine N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHASING OF ENGINE OUT-SWITCHING ON N1 NOT OPERATING PROPERLY.
